# SDR DXTA200702356

- Difficulty date: July 22, 2007
- Submitted: July 30, 2007
- Operation: Air carrier
- Aircraft: N916QS
- Make and model: Cessna 750
- Aircraft serial: 7500116
- Aircraft time: 7,103 hours, 4,443 cycles
- Engine: Allsn AE3007C
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 315381
- Part serial: 05420321
- Condition: Out Of Round
- Location: Nlg
- Part time: 543 hours, 334 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

DURING TAKE-OFF ROLL WE EXPERINCED A VIOLENT NOSE WHEEL SHIMMY BELOW 70 KNTS INDICATED.   FOUND BOTH (LT & RT) NOSE TIRES OUT OF ROUND AND FLAT SPOTTED. BOTH NOSE WHEELS ALSO UNDER TORQUE SPECS. REMOVED LT & RT NOSE WHEEL ASSY. INSTALLED NEW L/H & R/H NOSE WHEEL ASSY.
